Advertisement

Ukrainian Mathematical Journal

, Volume 53, Issue 1, pp 48–58 | Cite as

Limit Theorems for Random Elements in Ideals of Order-Bounded Elements of Functional Banach Lattices

  • I. K. Matsak
  • A. M. Plichko
Article
  • 21 Downloads

Abstract

For a sequence of independent random elements belonging to an ideal of order-bounded elements of a Banach lattice, we investigate the asymptotic relative stability of extremal values, the law of large numbers for the pth powers, and the central limit theorem.

Keywords

Limit Theorem Central Limit Central Limit Theorem Relative Stability Banach Lattice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces Vol. 2, Springer, Berlin (1979).Google Scholar
  2. 2.
    I. K. Matsak and A. M. Plichko, “On maxima of independent random elements in a functional Banach lattice,” Teor. Imov. Mat. Statist. Issue 61, 108–119 (1999).Google Scholar
  3. 3.
    N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan, Probability Distributions in Banach Spaces [in Russian], Nauka, Moscow (1985).Google Scholar
  4. 4.
    M. Ledoux and M. Talagrand, Probability in Banach Spaces Springer, Berlin (1991).Google Scholar
  5. 5.
    I. K. Matsak, “A limit theorem for the maximum of Gaussian random variables in the space C,” Ukr. Mat. Zh. 47, No. 7, 1006–1008 (1995).Google Scholar
  6. 6.
    I. K. Matsak and A. M. Plichko, “Bochner mean-square deviation and law of large numbers for squares of random elements” (to appear).Google Scholar
  7. 7.
    J. Galambos, The Asymptotic Theory of Extreme Order Statistics [Russian translation], Nauka, Mir (1984).Google Scholar
  8. 8.
    V. V. Petrov, Sums of Independent Random Variables [in Russian], Nauka, Moscow (1972).Google Scholar
  9. 9.
    S. G. Krein (editor), Functional Analysis Nauka, Moscow (1972).Google Scholar
  10. 10.
    A. V. Bukhvalov et al., Vector Lattices and Integral Operators [in Russian], Nauka, Novosibirsk (1992).Google Scholar
  11. 11.
    M. A. Lifshits, Gaussian Random Functions [in Russian], TViMS, Kiev (1995).Google Scholar
  12. 12.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).Google Scholar
  13. 13.
    I. K. Matsak and A. N. Plichko, “Khinchin inequality and asymptotic behavior of the sums Σεn χn in Banach lattices,” Ukr. Mat. Zh. 42, No. 5, 639–644 (1990).Google Scholar
  14. 14.
    S. A. Chobanyan and V. I. Tarieladze, “A counterexample concerning the CLT in Banach spaces,” Lect. Notes Math. 656, 25–30 (1978).Google Scholar
  15. 15.
    M. Ledoux, “A remark on the central limit theorem in Banach spaces,” Lect. Notes Math. 1080, 144–151 (1984).Google Scholar
  16. 16.
    S. A. Rakov, “On Banach spaces for which the Orlicz theorem is not true,” Mat. Zametki 14, 101–106 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • I. K. Matsak
    • 1
  • A. M. Plichko
    • 2
  1. 1.State University of Technology and DesignKiev
  2. 2.Pedagogic UniversityKirovograd

Personalised recommendations